# SDR AALA980297

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ws 112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN VERTICAL STIFFENER ATTACH ANGLE AT FORWARD SPAR, STA 112 LEFT, OTBD OF FORWARD BOTTLE PIN.  REPAIRED VERTICAL STIFFENER PER SRM 51-40-3, PAGE 2.  TST:  51,688.24 HOURS.  CYCLES:  31,372.  (X)
